Free field representation for the classical limit of the quantum affine algebra

Sergei Lukyanov, Samson L. Shatashvili

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

The free field representation for the classical limit of the quantum affinee algebra is constructed by simple deformation of the known expressions from WZW theory.

Original languageEnglish (US)
Pages (from-to)111-115
Number of pages5
JournalPhysics Letters B
Volume298
Issue number1-2
DOIs
StatePublished - Jan 7 1993

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Free field representation for the classical limit of the quantum affine algebra'. Together they form a unique fingerprint.

Cite this